# SDR ARWA20020302

- Difficulty date: March 5, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,546 hours, 23,641 cycles
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 779606
- Part serial: 26167
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT THROUGH 15,000 FT, NR 2 ENGINE OIL PRESSURE BEGAN FLUCTUATING, NR 2 OIL PRESSURE LIGHT ILLUMINATED.  ACCOMPLISHED APPROPRIATE CHECK LISTS AND SHUT DOWN ENGINE AT 00:15Z, OIL WINDMILLED AT 12 PSI.  AIRCRAFT RETURNED TO PTY AND LANDED UNEVENTFUL.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE RELIEF VALVE IAW MM 79-20-5, OPS CHECK PER MM 79-20-0, FOUND NORMAL.
